Ask an expert
Question

13 Dec 2002

Chronic facial skin infection
My face has a chronic skin problem that does not stop. A dermatologist i visited said its acne vulgaris but i dont develope any pimples or black heads.It looks more like a facial rash cause the pimples are so tiny and many and its ichy sometimes . I have used many chemicals but it does not stop. For example if i use hydrocortisone the rash disappears but reappears as soon as i stop using it. My face is not that oily its moderate.
Answer 371 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Patrick, it’s difficult to say what the problem is without being able to see it, but it sounds like it’s some form of eczema or psoriasis. I say this because cortisone usually doesn’t work for acne vulgaris and because it returns as soon as you stop the cream. The best would be to get a second opinion from a different dermatologist. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9444 votes
No
68% - 20057 votes
Vote